I don't know what your question was, but here's some info on Depo that may help:
It is recommended to take a break from Depo every few years, to prevent unwanted side effects.
If you are getting bleeding in between shots, then you can ask your Doctor to bring the next couple of shots forwards, to 8/9 week intervals, rather than the normal 11/12 week interval. This will likely stop the bleeding, & you can return to having future shots at the normal interval.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I'm almost 31 yrs old and had been on the depo shot since I was 16 yrs old, I got off
Posted 2 Feb 2015 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 3 Aug 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers